# SDR SWIA200921966

- Difficulty date: March 18, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 17,160 hours, 11,839 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TORQUE LINKS UPPER BUSHINGS WORN.  (C CHECK)  REPLACED PER AMM.
